MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HBC REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HBC REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6801428
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a discordant, reactive (positive) vitros ahbc result was obtained from a single patient sample processed using vitros immunodiagnostic products anti-hbc (ahbc) reagent pack lot 2910 on a vitros 5600 integrated system.The result was considered discordant when compared to the repeat result obtained from the same sample.A definitive assignable cause of the event could not be determined with the information provided.However, the customer stated that the issue had been resolved with a recalibration event.Based on historical quality control results, a vitros ahbc reagent lot 2910 related issue cannot be entirely ruled out as a contributing factor of the event.No precision testing was performed on the vitros 5600 system and therefore, an instrument related issue cannot be entirely ruled out as a contributing factor of the event.Pre-analytical sample processing could not be ruled out as a contributing factor as it is unknown if the customer was following the sample collection device manufacturers recommended centrifugation protocol.Improper pre-analytical sample handling could have contributed to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.As e-connectivity data was not available for review from the customer site, a pre-analytical sample mix-up could not be investigated and therefore, cannot be ruled out as a possible contributor of the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros ahbc reagent lot 2910.
 
Event or Problem Description
A field application specialist (fas), on behalf of a customer, contacted the ortho clinical diagnostics (ortho) technical solutions center (tsc) to report a discordant, reactive (positive) vitros ahbc result obtained from a single patient sample processed using vitros immunodiagnostic products anti-hbc (ahbc) reagent pack lot 2910 on a vitros 5600 integrated system.The result was considered discordant when compared to the repeat result obtained from the same sample.Patient sample result of 0.1 s/c (reactive) versus the expected result of 3.2 s/c (non-reactive) biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The discordant, reactive vitros ahbc result was not reported from the laboratory.There have been no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 614102.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HBC REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24844146
Report Number3007111389-2026-00072
Device Sequence Number12968084
Product Code LOM
UDI-Device Identifier10758750001217
UDI-Public(01)10758750001217(17)260908(11)250923(10)2910
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Catalogue Number6801428
Device Lot Number2910
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown